Sixty Years of Indian Finance
Bibliographic Data
| ID | 9709744 |
|---|---|
| Authors | J M Douie, K T Shah (0009-0000-8473-4017) |
| Year | 1922 |
| Volume | 32 |
| Issue | 127 |
| Pages | 366 |
| Publication date | 1922-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2222952 |
| OpenAlex | W2049450710 |
| Language | EN |
| Highly cited | No |
|---|